# SDR ABXA9800748

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532923
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XS 250-089 UPPER RIB IS CRACKED ABOVE PNEUMATIC DUCT.  FABRICATED REPAIR ANGLE IAW DC8 SRM 57-2-0.
